Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 46, NWS Charleston, WV

May 20, 2017Buchanan County, Virginia; McDowell County, Mingo County, Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 20, 2017, 5:28 PM EDT for Buchanan County, Virginia; McDowell County, Mingo County, Wyoming County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 5:28 PM EDT (21:28 UTC)
Expired
May 20, 2017, 6:00 PM EDT
In force
32 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Buchanan County, VA, McDowell County, WV, Mingo County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 83 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WUUS51 KRLX 202128
SVRRLX
VAC027-WVC047-059-109-202200-
/O.NEW.KRLX.SV.W.0046.170520T2128Z-170520T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
528 PM EDT SAT MAY 20 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  North central Buchanan County in southwestern Virginia...
  Northwestern McDowell County in southern West Virginia...
  Southeastern Mingo County in southern West Virginia...
  West central Wyoming County in southern West Virginia...

* Until 600 PM EDT

* At 527 PM EDT, a severe thunderstorm was located 10 miles south of
  Gilbert Creek, or 15 miles west of Welch, moving north at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hanover, R.d. Bailey Lake, Hinch, Gilbert Creek, Gilbert, Bradshaw,
  Iaeger, Panther, Avondale, Hampden and Meador.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3749 8204 3754 8197 3753 8201 3755 8204
      3753 8205 3760 8210 3765 8200 3764 8199
      3766 8199 3767 8196 3768 8191 3766 8190
      3768 8187 3766 8185 3767 8183 3766 8182
      3767 8177 3738 8173 3733 8194
TIME...MOT...LOC 2127Z 164DEG 14KT 3743 8186 

HAIL...1.25IN
WIND...60MPH
 
$$

17
2 follow-up statements
908 
WWUS51 KRLX 202150
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
550 PM EDT SAT MAY 20 2017

VAC027-WVC047-059-109-202200-
/O.CON.KRLX.SV.W.0046.000000T0000Z-170520T2200Z/
Buchanan VA-McDowell WV-Mingo WV-Wyoming WV-
550 PM EDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTH CENTRAL BUCHANAN...NORTHWESTERN MCDOWELL...SOUTHEASTERN
MINGO AND WEST CENTRAL WYOMING COUNTIES...

At 549 PM EDT, a severe thunderstorm was located near Gilbert Creek,
or 17 miles west of Welch, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Hanover, R.d. Bailey Lake, Hinch, Gilbert Creek, Gilbert, Iaeger,
Panther, Hampden and Meador.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3749 8204 3754 8197 3753 8201 3755 8204
      3753 8205 3760 8210 3765 8200 3764 8199
      3766 8199 3767 8196 3768 8191 3766 8190
      3768 8187 3766 8185 3767 8183 3766 8182
      3767 8177 3742 8175 3739 8191
TIME...MOT...LOC 2149Z 164DEG 14KT 3752 8189 

HAIL...1.00IN
WIND...60MPH
 
$$

17
856 
WWUS51 KRLX 202158
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
558 PM EDT SAT MAY 20 2017

VAC027-WVC047-059-109-202208-
/O.EXP.KRLX.SV.W.0046.000000T0000Z-170520T2200Z/
Buchanan VA-McDowell WV-Mingo WV-Wyoming WV-
558 PM EDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUCHANAN...
NORTHWESTERN MCDOWELL...SOUTHEASTERN MINGO AND WEST CENTRAL WYOMING
COUNTIES WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3749 8204 3754 8197 3753 8201 3755 8204
      3753 8205 3760 8210 3765 8200 3764 8199
      3766 8199 3767 8196 3768 8191 3766 8190
      3768 8187 3766 8185 3767 8183 3766 8182
      3767 8177 3742 8175 3739 8191
TIME...MOT...LOC 2158Z 164DEG 14KT 3755 8190 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:16 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 20, 3:16 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
316 PM EDT Sat May 20 2017

.SYNOPSIS...
A frontal boundary over the area will drift slowly the north
late this afternoon and evening, triggering showers and
thunderstorms. A stronger cold front crosses from the west
Sunday and Sunday night. High pressure moves in for Monday and
Monday night.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 305 PM Saturday...

Frontal boundary will lift northward this afternoon and evening.
With a moist airmass in place with afternoon heating will fire
convection just about anywhere over the area. With weak flow
aloft these storms will be slow movers. Any one of these storms
could product upwards of an inch or two. With the saturated
ground across the Southern Coalfields, went ahead an issued FFA
for that area.

Cold front to our west will continue to move eastward overnight
and should be on our doorstep by 12z Sunday. Increased pops as
front approaches. Generally went with a blend of guid for temps
through out.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
As of 305 PM Saturday...
Cold front pushes through Sunday night and exits early Monday
morning. Pwats increase with limited sfc CAPE and deep layered
shear. Therefore, expect an environment conducive to flash
flooding and not severe for Sunday. WPC has most of WV under a
Slight risk for excessive rainfall Sunday. A flash flood watch
may be required.

Behind the front, expect a period of cooler and drier air early
Monday into Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 305 PM Saturday...

The chances for rain return by midweek with the next frontal
system. Temperatures will return to a more seasonable level
during this period.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 154 PM Saturday...

VFR conditions will prevail through the early afternoon hours.
Heating along with frontal boundary lifting northward through
the region will fire Showers/TSTMs just about any where over the
area this afternoon and into this evening.  MVFR/IFR cigs and
vsbys in and near those storms. Quickest development will be
along the WV/VA mountains from EKN-BKW line. SHRA/TSTMs should
die down after sunset. Some fog may develop in those areas where
it rained after midnight. Cold front to our west will continue
to move eastward during the day on Sunday and some convection
with this front could be over the area by midday Sunday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Medium

ALTERNATE SCENARIOS: Timing and placement of showers/TSTMs this
afternoon may vary. Also, development and placement of fog may
vary overnight.

EXPERIMENTAL TABLE OF FLIGHT
CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO
AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z SUNDAY...
Isolated IFR possible in fog Sunday and Monday nights, and in
showers and thunderstorms Sunday into Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 10 PM EDT this evening for WVZ005-013-
     024>026-033-034-515-516.
OH...None.
KY...Flash Flood Watch until 10 PM EDT this evening for KYZ105.
VA...Flash Flood Watch until 10 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...JS/JW
NEAR TERM...JS
SHORT TERM...JS/JW
LONG TERM...JS/JW
AVIATION...JS
Hazardous weather outlook, May 20, 3:27 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston WV
327 PM EDT Sat May 20 2017

WVZ006>011-014>020-027>032-039-040-517>526-211930-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
327 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia, southern West Virginia and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Numerous showers and storms could produce very heavy rainfall on
Sunday. The area is under a Slight Risk for Excessive Rainfall.
Flash flood watch may be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-OHZ066-067-075-076-083>087-211930-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-
327 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will bring copious rainfall to the area on Sunday. The
area is under a marginal risk for excessive rainfall on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ105-VAZ003-004-WVZ005-013-024>026-033-034-515-516-211930-
Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Mingo-Logan-Boone-
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
327 PM EDT Sat May 20 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Numerous showers and storms could produce very heavy rainfall on
Sunday. The area is under a Slight Risk for Excessive Rainfall.
Flash flood watch may be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 20, 4:32 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
432 PM EDT SAT MAY 20 2017

KYZ101>103-105-OHZ087-WVZ005-202115-
Boyd-Greenup-Carter-Lawrence-Lawrence-Wayne-
432 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT BOYD...NORTH CENTRAL LAWRENCE...
SOUTHEASTERN GREENUP...SOUTHEASTERN CARTER...SOUTHWESTERN LAWRENCE
AND NORTHWESTERN WAYNE COUNTIES...

At 432 PM EDT, a strong thunderstorm was located near Rush, or 8
miles south of Cannonsburg, moving north at 20 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Ashland, Ironton, Coal Grove, Cannonsburg, Kenova, Catlettsburg,
Ceredo, Princess, Coalton, Denton, Naples, Rush, Durbin, Flatwoods,
South Point, Russell, Raceland, Worthington, Burlington and Wurtland.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 64 in Kentucky between mile markers 177 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 3.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3858 8280 3858 8279 3849 8247 3815 8268
      3822 8290
TIME...MOT...LOC 2032Z 199DEG 15KT 3827 8276

17
Local storm report, May 20, 4:46 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      DUNMORE                 38.35N  79.88W
05/20/2017                   POCAHONTAS         WV   911 CALL CENTER

            MINOR FLOODING ALONG ROUTE 28 IN DUNMORE

&&

EVENT NUMBER RLX1700424

SL
Special weather statement, May 20, 5:00 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
500 PM EDT SAT MAY 20 2017

OHZ087-WVZ005-006-202130-
Lawrence-Wayne-Cabell-
500 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAWRENCE...CABELL
AND NORTHEASTERN WAYNE COUNTIES...

At 500 PM EDT, a strong thunderstorm was located near Beech Fork
State Park, moving north at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Huntington, Chesapeake, Proctorville, Beech Fork State Park,
Barboursville, Ceredo, Ona, Burlington, Athalia, Lavalette, Scottown,
Salt Rock, Pea Ridge and Green Bottom.

This includes Interstate 64 in West Virginia between mile markers 4
and 24.

LAT...LON 3827 8224 3832 8255 3859 8251 3853 8213
TIME...MOT...LOC 2100Z 193DEG 15KT 3835 8236

17
Special weather statement, May 20, 5:11 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
511 PM EDT SAT MAY 20 2017

VAZ004-WVZ024-033-034-515-202145-
Buchanan-Wyoming-Northwest Raleigh-McDowell-Mingo-
511 PM EDT SAT MAY 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BUCHANAN...MCDOWELL...SOUTHEASTERN MINGO...SOUTH CENTRAL RALEIGH AND
WYOMING COUNTIES...

At 511 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of War to Northfork.
Movement was north at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Welch, Pineville, Mullens, Sophia, Gary, Northfork, Hanover, R.d.
Bailey Lake, Gilbert Creek, Twin Falls State Park, Gilbert, Davy,
Bradshaw, Iaeger, Keystone, Kimball, Rhodell, Jolo, Coalwood and
Avondale.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3752 8199 3754 8197 3754 8199 3758 8201
      3772 8126 3741 8132 3739 8133 3728 8189
TIME...MOT...LOC 2111Z 175DEG 13KT 3737 8181 3744 8142

17
Local storm report, May 20, 5:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
513 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      1 W RUSH                38.33N  82.80W
05/20/2017                   CARTER             KY   911 CALL CENTER

            CARTER COUNTY 911 REPORTS FLOODING ALONG STATE HIGHWAY
            1654 IN THE RUSH AREA.

&&

EVENT NUMBER RLX1700425

SL
Local storm report, May 20, 5:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
515 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      1 SW COALTON            38.37N  82.79W
05/20/2017                   BOYD               KY   911 CALL CENTER

            FLOODING REPORTED ALONG OLD ROUTE 60 ALONG THE BOYD AND
            CARTER COUNTY LINES

&&

EVENT NUMBER RLX1700426

SL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 12:29 AM EDTSpecial Weather StatementRLXBuchanan, Dickenson31 min
May 20, 2:56 PM EDTFlash Flood WatchRLXBuchanan, Dickenson31 hr
May 19, 8:22 PM EDTSpecial Weather StatementRLXCabell, Lincoln, Mason, Putnam, Roane53 min
May 19, 9:05 PM EDTSpecial Weather StatementRLXKanawha55 min
May 19, 9:29 PM EDTSpecial Weather StatementRLXBoone, Lincoln61 min
May 19, 9:53 PM EDTSpecial Weather StatementRLXClay, Fayette, Nicholas67 min
May 19, 11:25 PM EDTSpecial Weather StatementRLXMingo65 min
May 20, 2:06 PM EDTSpecial Weather StatementRLXPocahontas39 min
May 20, 3:19 PM EDTFlash Flood WarningRLXPocahontas3 hr
May 20, 3:32 PM EDTSevere Thunderstorm WarningRLXWayne28 min
May 20, 5:00 PM EDTSpecial Weather StatementRLXCabell30 min
May 20, 5:11 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming34 min
May 20, 5:22 PM EDTFlash Flood WarningRLXCabell3 hr
May 20, 6:39 PM EDTSpecial Weather StatementRLXNicholas36 min
May 20, 6:43 PM EDTSpecial Weather StatementRLXBoone, Fayette, Nicholas32 min
May 20, 7:02 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha28 min
May 20, 7:14 PM EDTSpecial Weather StatementRLXFayette31 min
May 20, 7:17 PM EDTSpecial Weather StatementRLXLincoln28 min
May 20, 7:23 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Nicholas and 1 more52 min
May 20, 7:30 PM EDTSpecial Weather StatementRLXPocahontas45 min
May 20, 7:31 PM EDTSpecial Weather StatementRLXRandolph44 min
May 20, 7:59 PM EDTSpecial Weather StatementRLXBraxton46 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.